Facebook Pixel
EmpowHER Guest

Can a period be irregular while on the pill?

By Anonymous August 19, 2015 - 12:15am
Rate This

I've been on the pill for 2 years now and usually when I start on my sugar pills I don't get my period till 4 days in and it usually lasts till the second active pill in my new pack. This time I got my period 4th sugar pill in but it was very heavy for two days and then stopped all together and I've had pain in what feels to be my ovary as if it would when ovulating. Is there anything I should be concerned about?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post.

If you are continuing to take your pills correctly then ovulation won't occur. This pain could even have been something in your digestive system. It doesn't sound concerning but if it reoccurs next month, have a chat with your doctor.


August 19, 2015 - 5:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.